# SDR SIMA20220119001

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 7,558 hours, 4,763 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERENCY. DECLARED AND RETURNED TO FIELD FOR LG. NO DISPATCH AND LG LEVER DISAGREE.-C/A-REFERENCE ITEM #2 - OBSERVED LG NO DISPATCH MESSAGE ON CMC
